# SDR ASAA2017010119216

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 8,956 hours, 2,959 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE FMC PROMPT ON THE MCDU MENU PAGE KEEP FLASHING ON/OFF WHEN OFF (BLANK) FO UNABLE TO SELECT ANY FMC FUNCTIONS. NO OTHER INDICATIONS OF FAILURE. IE NO MAP FAILURE. GROUNDED - YES. CYCLED 4 C/B'S VERIFIED BOTH FMC'S ARE OK. ACCOMPLISHED ACARS CMU RESET. ACCOMPLISHED ACARS CMU BITE TEST, TEST PASS REF FIM 34-61 TASK 838.
